# SDR TIMA20240126004

- Difficulty date: January 26, 2024
- Submitted: February 9, 2024
- Operation: Air carrier
- Aircraft: N950AA
- Make and model: Beech 99
- Aircraft serial: U159
- Aircraft time: 43,222 hours, 66,921 cycles
- System (JASC): 5297 · Door System Wiring
- Part: Wire
- Condition: Shorted
- Location: Cargo Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

DURING CLIMB PILOT NOTICED BLUE SMOKE THAT SMELLED ELECTRICAL. HE CALLED IN FOR EMERGENCY LANDING, OPEDED HIS WINDOWS AND VENTS AND RETURNED BACK TO BIL FOR TROUBLE SHOOTING ON THE AIRCRAFT. MX FOUND WIRE FOR NOSE BAG DOOR WARNING SHORTED AND DEACTIVATED CABIN HEATER CIRCUIT LIMITING RESISTER. WIRES WERE REPAIRED AND AIRCRAFT WAS RETURNED TO SERVICE.
